# SDR QXEA200601214

- Difficulty date: May 7, 2006
- Submitted: May 8, 2006
- Operation: Air carrier
- Aircraft: N351PH
- Make and model: Dhav DHC8202
- Aircraft serial: 490
- Aircraft time: 19,127 hours, 27,611 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Unknown
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

PDX FLIGHT NR 2208 -  NR 2 HYDRAULIC SYSTEM FAIL AFTER PUSHBACK.  MAINTENANCE REPLACED THE RIGHT MAIN LANDING GEAR DOWN HYDRAULIC LINE.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
